# SDR MASA200600885

- Difficulty date: March 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 20,762 hours, 15,404 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2401
- Condition: Maladjustment
- Location: Spoilerons
- Part time: 7,517 hours, 5,561 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6156 PHX, SPOILERON FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED RT O/B SPOILERON PCU.
